I started prozac 4 days ago. 2 hours after taking the first pill of 5mg i had a panic attack, took zanax as per my doctor request. The whole day i felt sleepy. The second day i wasnt that sleepy, but got 2 panics. The third day was fine during the day, but woke up during the night from a severe panic which go me shaky for 40 min, took zanx again and have been sleeping almost the whole day. Today is my forth day on the pill and talk to my doctor. She sad the side effects will go away after 10 days. But i am just wondering if they will ever go away or i need to try a different medicine. Can anyone experience something similar like this. Please give me your opinion and thoughts. Thanks.
Yes, the side effects should subside with continued use although, like your doctor said, this may take a couple of weeks. The drowsiness is a common side effect of both the Prozac and the Xanax thus why you are sleeping so much. Give the Prozac a good months try as it takes this long to reach maximum effectiveness. If the panic attacks become more often, please notify the doctor. You are on a low dose of Prozac so you may need to have the dosage increased eventually.
Good luck on the new med and keep us posted,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2013 • 5 answers
I'm going on 5 weeks taking 10mg of prozac. I've had hardly any side effects up to this point. This?
Posted 24 Jun 2013 • 5 answers
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Posted 26 May 2015 • 2 answers
Posted 17 Dec 2015 • 3 answers
Posted 18 Jun 2016 • 0 answers